Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    Hi there,

    I've been prescribed Norethisterone to delay my period and have started taking the pills today. I am due to have my period either tomorrow or today and the Doctor stated I had to start taking them 3 days before my due date, but I didn't mention that it was tomorrow or I thought he wouldn't prescribe them to me.

    Will this be a problem? I haven't started bleeding yet but I do have slight cramps and I know that Noethisterone prevents the bleeding, but have I taken it too late? Will I get my period?

    Thanks for the advice.
    Offline

    0
    ReputationRep:
    Just keep taking them and hope for the best is all I can suggest!

    Are your periods normally regular? If you havnt got your period in the next day or two your prob on the safe side.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: December 25, 2010
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.